# SDR CA000328010

- Difficulty date: March 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Braero BAE125800A
- Aircraft time: 3,645 hours
- Engine: Garrtt TFE7315R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE7315R
- Condition: Failed
- Location: Engine Bay
- Part time: 3,683 hours, 2,432 cycles
- Component: Engine, Honeywell, TFE7315R
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE, ENGINE FAILED. REPORT REQUIRED.
